12 doctors weighed in:

I'm off Lexapro (escitalopram) now for just over a week and the only side effect I experience is tiredness it's interfering with my day how long until this passes?

12 doctors weighed in
Dr. Laura Davies
Psychiatry
7 doctors agree

In brief: Not long

It depends on what dose you were taking, how long you were taking it, and what other medications you are taking.
Try to stick to a regular schedule, get exercise, and you should be feeling better in the next 3-7 days.

In brief: Not long

It depends on what dose you were taking, how long you were taking it, and what other medications you are taking.
Try to stick to a regular schedule, get exercise, and you should be feeling better in the next 3-7 days.
Dr. Laura Davies
Dr. Laura Davies
Thank
Aaron Stupple
General Practice
5 doctors agree

In brief: Another week

Tiredness is a common symptom after stopping lexapro (escitalopram).
It usually takes a few days to arise, and while certainly bothersome, goes away within one to two weeks. If you are still experiencing significant fatigue for more than two weeks total, you should ask your doctor.

In brief: Another week

Tiredness is a common symptom after stopping lexapro (escitalopram).
It usually takes a few days to arise, and while certainly bothersome, goes away within one to two weeks. If you are still experiencing significant fatigue for more than two weeks total, you should ask your doctor.
Aaron Stupple
Aaron Stupple
Answer assisted by Aaron Stupple, Medical Student
Thank
Dr. David Hicks
Family Medicine
3 doctors agree

In brief: May be related

Why did you stop were you instructed to do so the side effects may actually be discontinuation symptoms and perhaps you need to stay on that dose or at least consult your prescribing physician for advise.

In brief: May be related

Why did you stop were you instructed to do so the side effects may actually be discontinuation symptoms and perhaps you need to stay on that dose or at least consult your prescribing physician for advise.
Dr. David Hicks
Dr. David Hicks
Thank
Dr. Kevin Nasky
Psychiatry
2 doctors agree

In brief: Perhaps never.

Depends. Though this fatigue could be a discontinuation side effect (depending on how abruptly you stopped the medication), but it could be a reemergence of the depression that the Lexapro (escitalopram) had been treating.

In brief: Perhaps never.

Depends. Though this fatigue could be a discontinuation side effect (depending on how abruptly you stopped the medication), but it could be a reemergence of the depression that the Lexapro (escitalopram) had been treating.
Dr. Kevin Nasky
Dr. Kevin Nasky
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors